# SDR DALA2019022601312

- Difficulty date: February 20, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2ANGLE CORRODED BETWEEN STRINGER AND SKIN STA 1351, STRINGER 17R . INSTALLED NEW SHEAR TIE. (LP 0959748)
